Accessibility navigation

Flows through forest canopies in complex terrain

Belcher, S.E., Finnigan, J.J. and Harman, I.N. (2008) Flows through forest canopies in complex terrain. Ecological Applications, 18 (6). pp. 1436-1453. ISSN 0051-0761

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1890/06-1894.1

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
ID Code:1154
Publisher:Ecological Society of America

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation